# SDR 08FDEA02301

- Difficulty date: June 18, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N919FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24636
- Aircraft time: 66,518 hours, 21,044 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE REPAIR FOUND AT BS 550 BETWEEN S-26L AND S-27L TO EVALUATE   REPAIR.  EXISTING LIGHTNING STRIKE REPAIR EVALUATED AS PER EO F-5100-7-5001 PT 1 ATTACHMENT B, FOUND PREVIOUSLY ACCOMPLISHED IAW B757-200 SRM 53-00-01 FIG 201, REPAIR 6 SECTION 1.  REPAIR IS CLASSIFIED AS MAJOR PER GMM 6-2-100 CRITERIA.
